# SDR 96ZZZX4652

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N213AE
- Make and model: Bolkms BK117B1
- Aircraft serial: 7219
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1176415103
- Condition: Leaking
- Location: Fuel Boost
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BOOST PUMP LEAKING FROM SEAL DRAIN.
